MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. AERO®; PROSTHESIS, TRACHEAL, EXPANDABLE

MERIT MEDICAL SYSTEMS, INC. AERO®; PROSTHESIS, TRACHEAL, EXPANDABLE
Model Number 00884450030776
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that the stent fractured approximately 45 days after implantation.The fracture required the removal of the stent.The patient is doing well; however, the disease is no longer being treated.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed.No stent fracture was seen as nitinol metal frame was intact, but holes were seen in the stent.Holes seemed to be present in areas with excessive tissue growth.Note: tissue growth is dependent on each individual patient and the stage/condition of their malignancy.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
AERO®
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby drive
houston TX 77047
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby drive
houston TX 77047
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key17308145
Report Number3010665433-2023-00056
Device Sequence Number20622498
Product Code JCT
UDI-Device Identifier00884450030776
UDI-Public00884450030776
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K082284
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2026
Device Model Number00884450030776
Device Catalogue Number90129-215EU/C
Device Lot NumberE2167099
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2023
Supplement Date Received by Manufacturer08/29/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date09/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown